# SDR 98ZZZM412

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING P/F FOUND MULTIPLE FLOOR AISLE LIGHTS INOP, FORWARD SECTION EGRESS.  REMOVED AND REPLACED FUSE IN FORWARD EGRESS POWER PACK, OPS CHECKED OK PER MM.  (M)
